Write a review

Restylane Great at First but Left White Bumps All over a Year Later

The same thing happened to me. I received...

The same thing happened to me. I received injections for few years and finally did my eye hollows and cheeks. I loved the results at first but it ruined the texture if my skin, looks like white heads allover they do not go away the skin under my eyes looks ten years older. I can tell it's from the restylane because it's only in the areas i had injected.. I want to try juvederm but nervous...I've done several peels and nothing is working.. My skin used to be smooth now it looks like a mans.
Was this review helpful? 8 others found this helpful

Comments (5)

I got white milia under my eyes as well after restylande. Never had it before in my entire life. Also the skin uder my eyes got many small wrinkles after.
I would never do restylane again. Never.

I found a solution to my dark circles though. Water and salt. 8 glasses of water a day and pure sea-salt of himalayan salt. Its cale the water cure. After the cure my hollowness disappeared, blue veins are gone and i look better than I have for 8 years. Please try natural methods before getting fillers under the eye.
  • Reply
I came on this site looking for guidance on my problem, which is similar to what you have experienced. I have had Restylane twice injected under my eyes. The first time, I loved the result. The second time (roughly four months ago), I had a LOT of swelling and bruising, and now I have a mass of white bumps/ridges on the skin under my eyes where the Restylane was placed. I don't know if it is stretched skin from the swelling or some skin reaction. It wasn't there before I started having Restylane. I won't get injected again. Yes, I didn't like the hollows I had before, but I really don't like the texture my skin has taken now and I spent a good sum of money to cause this.
  • Reply
Have never heard of this particular problem. Blue blebs or dots are where the Restylane was placed too superficially. These can be eliminated with hyaluronidase. If they are truly white bumps, I would recommend seeing a dermatologist for evaluation and treatment. (This would be with the supposition that you were not treated by a dermatologist initially). Let us know what they were.
  • Reply
I was just informed that what I thought were tiny white bumps caused from the restylane, are actually a condition called Milia. You may possibly have Milia, which is caused from skin care products that are too thick and cause a barrier for your skin. The barrier makes it so your skin can't naturally exfoliate itself, which causes the skins oil glands to get plugged, and in turn form tiny white bumps on or underneath the skin. Milia is also caused by sun exposure and the thickening of the skin. Hopefully this helps a little.
  • Reply
I had restylane injected in my lips six weeks ago. Initially I left the doctors office happy with my full pout, but no less then four days later little tiny white dots appeared all over my top lip. The dots look like they are under the skin, not raised at all, and are not itchy, red, or painful. THEY ARE VERY NOTICABLE THOUGH!!! I have met with the doctor since then and to my dismay, NO ANSWERS!!! If anyone has any ideas or suggestions as to what these white dots could br? It would be really appreciated! I will keep everyone posted if I ever figure out what this is, or if they, somehow, end up going away....WISH ME LUCK!!!
  • Reply